Date of Original Version
We investigate the global asymptotic behavior of solutions of the system of difference equations xn+1 = (a + xn)/(b + yn), yn+1 = (d + yn)(e + xn), n = 0,1…, where the parameters a, b, d, and e are positive numbers and the initial conditions x0 and y0 are arbitrary nonnegative numbers. We obtain some asymptotic results for the positive equilibrium, of this system.
Kulenović, M. R. S., & Nurkanović, M. (2005). Asymptotic behavior of a system of linear fractional difference equations. Journal of Inequalities and Applications, 2005(2), 127-143. doi: 10.1155/JIA.2005.127
Available at: http://dx.doi.org/10.1155/JIA.2005.127